# SDR 2020FA0000059

- Difficulty date: January 22, 2020
- Submitted: January 22, 2020
- Operation: General aviation
- Aircraft: N126GH
- Make and model: Pilats PC1245
- Aircraft serial: 369
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 5322012161
- Part serial: N3N
- Condition: Worn
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPERIENCING SEVERE WEAR ON NOSE GEAR OUTER AXLE DUE TO ROTATION OF THE RIGHT HAND SIDE GREASE SEAL.  THIS CONDITION OCCURS ONLY WITH THE CLEVELAND NOSE WHEEL PN 40-423, AND HAS OCCURRED ON MULTIPLE AIRCRAFT.
